# SDR MASA2011040502320

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 16,549 hours, 13,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP TRIM LOOSE.  MX RE-SECURED PANEL.
